Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    25
  • views
    12,007

Day 41

pleasehelp123

316 views

Day 41.. wow.. time is flying. not that complaining lol

Few more breakouts unfortunately, been on 40mg for 1 week now, could have something to do with it.. stronger dosage = medication working harder to unclog pores/bring up imperfections. probably whats happening.

As far as side effects go i havent noticed too much change other than dryer lips.. really becomming chapped.

So as usual, hoping it passes and heals quickly so i can muster up the confidence to see this girl ive just started seeing. sad thing is i wont see her unless my skin is decent. stupid hey! but, thats the mental and emotional drawbacks of acne i guess.

Time will tell =) .. 3 weeks til i see my derm again.. maybe an upped dose again? who knows..



1 Comment


Recommended Comments

i live in canada, and ya ive been trying to get her to send me to a derm for a long time but she just told me they wont be any more help than she is, lol.. glad 40mg is going well for you. and good luck with the girl, i know how it feels not wanting to see someone when you dont look your best. hang in there!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×